# SDR SWIA202266912

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 40,710 hours, 37,881 cycles
- Engine: Ge CF343B1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE SEIZED ON CLIMB OUT. LOUD AGGRESSIVE BANG FROM ENGINE. ITT IN THE RED. N1 ROLLED BACK. RAN QRC QRH FOR SEVERE ENGINE FAILURE IN FLIGHT. SHUT DOWN ENGINE. NO OVERWEIGHT LANDING. NORMAL LANDING. (FLIGHT 5405)  DUE TO RT ENGINE EXPERIENCING AN UNRECOVERABLE COMPRESSOR STALL, PERFORMED BORESCOPE INSPECTION OF RT ENGINE COMPRESSOR SECTION REF  EM 72-00-00. FOUND EXTENSIVE DAMAGE TO VARIOUS STAGES OF COMPRESSOR BLADES.  ORIG SUBMISSION DATE:  11/28/2022
